# SDR SIMA20150121048

- Difficulty date: January 21, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 31,142 hours, 27,698 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD AILERON TORQUE TUBE SUPPORT CORRODED BETWEEN FRAME 12 & 13.  R & R IAW SRM 51-40-02.  SEE TURNOVER FOR DETAILS.
